[ { "catentry_id" : "102156", "Attributes" : { }, "offerPrice": "£4.79", "listPrice": "£4.79", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2129724.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2129724.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2129724.jpg" } ]
Search

Beechams All In One 8 Doses 160ml

Paracetamol. Phenylephrine. Guaifenesin. HEADACHE, BLOCKED NOSE, SORE THROAT, CHESTY COUGH, FEVER, NON DROWSY. WHAT IS IT FOR? Beechams All-in-One provides all the relief you need for cold symptoms, including a chesty cough.

             £4.79
[ { "catentry_id":"102156", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 160 ml | Unit price : £0.03 per ml
[ { "catentry_id":"102156", "status":"Unavailable" } ]

This product is currently unavailable


Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Paracetamol.
Phenylephrine.
Guaifenesin.

HEADACHE, BLOCKED NOSE, SORE THROAT, CHESTY COUGH, FEVER, NON DROWSY.

WHAT IS IT FOR?
Beechams All-in-One provides all the relief you need for cold symptoms, including a chesty cough.
Each dose of Beechams All-in-One contains three active ingredients:
Paracetamol to relieve your headache, shivers, aches and pains.
A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
An expectorant to relieve chesty, productive coughs.
Beechams All-in-One is a menthol - flavoured syrup which also soothes your irritated, sore throat to help you feel better - fast.
The non-drowsy formula of Beechams All-in-One helps you get on with your day while its three active ingredients work to relieve all your cold and cough symptoms, including a chesty cough - in one easy dose.

Gsk. GlaxoSmithKline.

BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.

Attachments (  (1-1 of 1)  )
User Manual

SKU:2129724

Usage

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

HOW TO TAKE.
Adults and children 12 years and over: Fill measure cup to 20 ml mark and take one 20 ml dose (four 5 ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.
Do not give to children under 12 years of age except on medical advice.

DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.

DO NOT TAKE.
With other cold or decongestant products, or with alcohol. This cold treatment contains a decongestant and an expectorant.
Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.

Storage

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.
Store below 25°C.
Each 20 ml Dose of Syrup contains: Paracetamol 500 mg, Gauifenesin 200 mg, Phenylephrine Hydrochloride 10 mg
Contains Ethyl Alcohol 19% v/v - see leaflet
Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)
Standard Delivery
Free on Orders over £35 (£3.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next working day (excluding Saturday) on orders placed by 6pm or following day if after 6pm
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Click & Collect for Prescription Items
Free - Click & Collect is now available for Private and NHS prescription orders however the service is not next day delivery. NHS prescriptions require confirmation from your GP and therefore we will send out the medicine before your required ‘Medication Due Date’. Private Prescriptions cannot be dispatched until you have sent your paper prescription to our FREEPOST address. You will receive an email, text message and call from our store staff when your medication is ready to collect from your chosen store.
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.